MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number 100014514
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia procedure, there was an anterior patch disconnected error.The issue was unable to be resolved and the procedure was cancelled as a result of the issue.After the procedure, the amplifier was replaced, and the issue was resolved.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported communication issue and subsequent cancellation could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM VELOCITY AMPLIFIER
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18441633
Report Number2184149-2023-00254
Device Sequence Number8145553
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public05414734210713
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Lot Number6214754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date01/04/2024
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown